Publications

Export 3 results:
Filters: Author is Casal, Filipe  [Clear All Filters]
2018
Casal, F., J. Rasga, and A. Souto, "Kolmogorov One-Way Functions Revisited", Cryptography, vol. 2, no. 2: Multidisciplinary Digital Publishing Institute, pp. 9, 2018.
2017
Caleiro, C., F. Casal, and A. Mordido, "Classical generalized probabilistic satisfiability", Proceedings of the 26th International Joint Conference on Artificial Intelligence: AAAI Press, pp. 908–914, 2017.
Caleiro, C., F. Casal, and A. Mordido, "Generalized probabilistic satisfiability", Electronic Notes in Theoretical Computer Science, vol. 332: Elsevier, pp. 39–56, 2017.